# SDR MALA050604

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 135,121 hours, 12,794 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Probe
- Part number: 230386402
- Part serial: 040130700517
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT RECEIVED CONTINUOUS FLASHING LOW OIL PRESS WARNING ON ENG NR 1 OIL PRESS INDICATED 85 PSI WITH NO FLUCTUATION. OIL QTY WAS JUST BELOW HALF. ENGINE PARAMETERS WERE NORMAL WITH NG N2 BELOW 90 PERCENT. LIGHT STOPPED FLASHING. LIGHT DID NOT REILLUMINATE ON DESCENT OR APPROACH INTO MSP. ON SHUT DOWN AT THE GATE LIGHT DID NOT ILLUMINATE.  REPLACED OIL PRESS PROCESSOR PN 2-303-864-02, SN OFF 040130700517, SN ON 040130700511. ALSO REPLACED NR 1 ENGINE OIL PRESS TRANSDUCER 2-303-8691, SN OFF 99153380045, SN 981533800029. LEAK CHECK GOOD
